# SDR 2004FA0000934

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,602 hours
- Engine: Pwc PW207E
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 900P3661120101
- Part serial: 0083
- Condition: Leaking
- Location: Fusleage
- Part time: 1,602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING A FUEL LEAK FOUND THAT WHEN THE FUEL CELL WAS FLEXED, FUEL WOULD WEEP FROM EXTERIOR SURFACE. REMOVED FUEL CELL AND SENT OUT FOR TEST AND REPAIR. EVALUATION RESULTS SHOWED WEEPING/ POROUS CONDITION OVER 80 PERCENT OF THE CELL AND CELL TO BE BEYOND REPAIR. REPLACING CELL WITH SERVICEABLE UNIT. CELL DATE OF MANUFACTURE : 07/99, TOTAL TIME ON AIRCRAFT 1602.2
